# SDR SWAA2025041714937

- Difficulty date: March 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727D PLUS 9 INCHES TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-202745 <[01].  REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV.A SEE INDIVIDUAL SIGN-OFF BELOW.; [02] COMPLETED.
